# SDR CA971216068

- Difficulty date: November 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 727233
- Engine: Pwa JT8D15
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pump
- Condition: Leaking
- Location: B Hyd Sys
- Component: Vickers, AS19570B
- Stage of operation: DE
- Nature of condition: J, K
- Precautionary procedure: H

## Discrepancy

(CAN) LOW PRESSURE INDICATION ON "B" HYDRAULIC SYSTEM.  SYSTEM ISOLATED.  AIRCRAFT LANDED.  "O" RING, "B" PUMP PRESSURE ADAPTER REPLACED.
